# SDR 372PA0016

- Difficulty date: December 22, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 33,202 hours, 26,093 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Receiver
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V-Nav disconnects for no obvious reason.  Re-racked both Nav receivers.  Ran Bite chk. Ops normal at this time IAW MM34-22-00.
